# SDR SIMA20160405003

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 36,259 hours, 32,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMER LIGHT ABOVE PACK PANEL IS BROKEN.  R & R RT EXTERIOR EMER LIGHT ABOVE PACK PANEL IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
